Display Settings:

Format

Send to:

Choose Destination
J Am Acad Dermatol. 1986 Jul;15(1):87-92.

Giant cell lichenoid dermatitis.

Abstract

A case of drug-induced lichenoid dermatitis with an unusual epidermotropic multinucleated giant cell inflammatory response is reported. The patient is a 52-year-old white woman who is steroid-dependent because of long-standing systemic lupus erythematosus. At the time of presentation of her generalized papulosquamous pruritic eruption, she was taking oral antihypertensive medications (methyldopa and chlorothiazide). After discontinuation of these medications and local treatment with topical corticosteroids, the skin eruption dramatically improved. Microscopically, the skin lesions had a lichenoid inflammatory pattern, with multiple cytoid bodies, multinucleated giant cells, and a mixed chronic inflammatory infiltrate that included lymphocytes, histiocytes, and eosinophils.

PMID:
3522673
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk